Pacific Journal of Mathematics

On the Lerch zeta function.

T. M. Apostol

Article information

Source
Pacific J. Math., Volume 1, Number 2 (1951), 161-167.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103052188

Mathematical Reviews number (MathSciNet)
MR0043843

Zentralblatt MATH identifier
0043.07103

Subjects
Primary: 10.0X

Citation

Apostol, T. M. On the Lerch zeta function. Pacific J. Math. 1 (1951), no. 2, 161--167. https://projecteuclid.org/euclid.pjm/1103052188


Export citation

References

  • [1] N. J. Fine, Note on the Hurwitz zeta-Function, Proc. Amer. Math. Soc, scheduled to appear in vol. 2 (1951).
  • [2] T. Fort, Finite Differences, Clarendon Press, Oxford, 1948. oo'2ki
  • [3] M. Lerch, Note sur la function (w,xts)= --, Acta Math. 11 (1887), 19-24.*=o ("+*>
  • [4] R. Lipschitz, Untersuchung einer aus vier Eementen gebildeten Reihe, J. Reine Angew. Math. 54 (1857), 313-328.
  • [5] R. Lipschitz, Untersuchung der Eigenschaften einer Gattung von unendlichen Reihen, J. Reine Angew. Math. 105 (1889), 127-156.
  • [6] E. T. Whittaker and G. N. Watson, Modern Analysis, University Press, Cambridge, England, 1945.

See also

  • Addendum : T. M. Apostol. Addendum to `On the Lerch zeta function'. Pacific Journal of Mathematics volume 2, issue 1, (1952), pp. 10-10.